# SDR 07FDEA01045

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,031 hours, 18,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD REPAIR AT RIB 21 INNER FLAP LT.  REPLACEMENT OF END RIB 21 IAW SB A310-57-2055, APPROVED BY EA 6-5752-103333.
